Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publications


2022 | Journal Article | IST-REx-ID: 10335 | OA
Kaluza, Vojtech, and Martin Tancer. “Even Maps, the Colin de Verdière Number and Representations of Graphs.” Combinatorica, Springer Nature, 2022, doi:10.1007/s00493-021-4443-7.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9582 | OA
Kwan, Matthew Alan, et al. “Dense Induced Bipartite Subgraphs in Triangle-Free Graphs.” Combinatorica, vol. 40, no. 2, Springer, 2020, pp. 283–305, doi:10.1007/s00493-019-4086-0.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7034 | OA
Fulek, Radoslav, and Jan Kynčl. “Counterexample to an Extension of the Hanani-Tutte Theorem on the Surface of Genus 4.” Combinatorica, vol. 39, no. 6, Springer Nature, 2019, pp. 1267–79, doi:10.1007/s00493-019-3905-7.
View | DOI | Download Preprint (ext.) | arXiv
 

1992 | Journal Article | IST-REx-ID: 4053
Aronov, Boris, et al. “The Number of Edges of Many Faces in a Line Segment Arrangement.” Combinatorica, vol. 12, no. 3, Springer, 1992, pp. 261–74, doi:10.1007/BF01285815.
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4069
Edelsbrunner, Herbert. “An Acyclicity Theorem for Cell Complexes in d Dimension.” Combinatorica, vol. 10, no. 3, Springer, 1990, pp. 251–60, doi:10.1007/BF02122779.
View | DOI | Download None (ext.)
 

Filters and Search Terms

issn=0209-9683

Search

Filter Publications